CSpace
The Schwarzian derivative of C-n
Yu, QH; Gong, S
1995-11-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume40Issue:22Pages:1873-1874
KeywordSchwarzian derivative linear fractional transformation local biholomorphic mapping
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1995TQ37300005
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28713
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Yu, QH,Gong, S. The Schwarzian derivative of C-n[J]. CHINESE SCIENCE BULLETIN,1995,40(22):1873-1874.
APA Yu, QH,&Gong, S.(1995).The Schwarzian derivative of C-n.CHINESE SCIENCE BULLETIN,40(22),1873-1874.
MLA Yu, QH,et al."The Schwarzian derivative of C-n".CHINESE SCIENCE BULLETIN 40.22(1995):1873-1874.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu, QH]'s Articles
[Gong, S]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu, QH]'s Articles
[Gong, S]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu, QH]'s Articles
[Gong, S]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.